Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 5
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Kim, Soojung and Lee, Ki-Ahm 2013. Asymptotic behavior in degenerate parabolic fully nonlinear equations and its application to elliptic eigenvalue problems. Journal of Differential Equations, Vol. 254, Issue. 8, p. 3259.

    Weth, Tobias 2011. On the lack of directional quasiconcavity of the fundamental mode in the clamped membrane problem. Archiv der Mathematik, Vol. 97, Issue. 4, p. 365.

    Castro, Sofia B.S.D. Dakhlia, Sami and Gothen, Peter B. 2010. Direct perturbations of aggregate excess demand. Journal of Mathematical Economics, Vol. 46, Issue. 4, p. 562.

    Lee, Ki-ahm and Vázquez, J.L. 2008. Parabolic approach to nonlinear elliptic eigenvalue problems. Advances in Mathematics, Vol. 219, Issue. 6, p. 2006.

    Takahashi, Futoshi 2007. On the shape of level sets of least energy solutions to some elliptic problems with nearly critical growth. Applicable Analysis, Vol. 86, Issue. 7, p. 851.

  • Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Volume 134, Issue 2
  • April 2004, pp. 363-373

Strict convexity of level sets of solutions of some nonlinear elliptic equations

  • Francesca Gladiali (a1) and Massimo Grossi (a2)
  • DOI:
  • Published online: 12 July 2007

In this paper we study the convexity of the level sets of solutions of the problem where f is a suitable function with subcritical or critical growth. Under some assumptions on the Gauss curvature of ∂Ω, we prove that the level sets of the solution of (0.1) are strictly convex.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Royal Society of Edinburgh Section A: Mathematics
  • ISSN: 0308-2105
  • EISSN: 1473-7124
  • URL: /core/journals/proceedings-of-the-royal-society-of-edinburgh-section-a-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *